My father has high bp of 170/108. He is using medicines for that everyday. Since 4-5 days he is suffering with problem of giddiness. And also. He has acidity. His belly is also feels not gud. I mean even he is in empty stomach, but it feels like je is eaten something. U can understand what I am saying. Please help. Thanks.
6 years experience
Ask Free Question
his medications for high bp needs to be increased. as far as his stomach is concerned he seems to have acid peptic disease which requires therapy. he should take small frequent meals take enough salads not lie down immediately after meals avoid smokin oily and spicy food.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Acidity treatment